Secondary Logo

Institutional members access full text with Ovid®

Share this article on:

Drug-induced bradycardia

Stewart, Kirsty

Adverse Drug Reaction Bulletin: August 2011 - Volume - Issue 269 - p 1035–1038
doi: 10.1097/FAD.0b013e32834b1839
Original Article

Summary Drug-induced bradycardia is a common adverse effect as well as a desired effect of therapeutic treatment. Interactions between drugs in patients who may be taking many agents are also an important factor. Both cardiac and noncardiac drugs have been shown to cause bradycardia.

Department of Cardiology, Birmingham City Hospital, Birmingham, UK

Correspondence to Kirsty Stewart, Department of Cardiology, Birmingham City Hospital, Dudley Road, Birmingham, West Midlands B18 7QH, UK Tel: +44 121 5543801; fax: +44 121 5075236; e-mail: kirsty.stewart2@nhs.net

Editor: R E Ferner, MSc, MD, FRCP, Director of the West Midlands Centre for Adverse Drug Reaction Reporting and Consultant Physician at City Hospital, Birmingham, UK. Assistant Editor: Mr C Anton, MA, MEng. Editorial Board: Australia: Dr M Kennedy, Professor G M Shenfield, Denmark: Professor J S Schou; England: Dr J K Aronson; Ireland: Professor J Feely; Netherlands: Professor C J van Boxtel, Dr B H Ch Stricker; New Zealand: Dr T Maling; Scotland: Dr D N Bateman; Wales: Professor P A Routledge.

© 2011 Lippincott Williams & Wilkins, Inc.